# SDR SWAA2022021515436

- Difficulty date: April 6, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 41,464 hours, 24,528 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Main Cabin (L1)
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER THRESHOLD CRACKED AT AFT END / REPAIRED L1 DOOR THRESHOLD IAW 1-A53-2076 REV 11 ACCOMPLISHED ON SHOP W/O 37353-2400-0001.
